# SDR SWIA202005140626

- Difficulty date: March 3, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH INTERCOSTAL BETWEEN FS333.0 AND 349.0 IS CORRODED AT STGR21.  FLAGGED   (C-CHECK) RO 5/10/2020   REMOVED AND REPLACED BACKUP SILL P/N SH670-31823-1. REMOVED AND REINSTALLED GUSSET, ANGLE AND ANGLE ATTACHMENT. REF CRJ-900 SRM AND BOMBARDIER DWG. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD. SEE CONTINUATION CARD FOR DETAILS.
